A 39-year-old female asked:
my ocd, depression and anxiety has been terrible. dr prescribed wellbutrin (bupropion) and luvox. i want to get well but also want to be sure this combo is safe?
1 doctor answer • 1 doctor weighed in
Psychiatry 55 years experience
OCD, Depression,: I commend you for being concerned about your Health!
Luvox (fluvoxamine) helps with depression, anxiety and OCD.
Wellbutrin helps with depression.
Both have side effects.
Provide history to your Psychiatrist about severity of all these conditions, effect on functioning in your relationships, work and daily life; discuss if you can take Luvox (fluvoxamine) at this time and have Intensive Therapy, Breathing Relaxation, Yoga.
2.3k viewsAnswered >2 years ago
A 40-year-old member asked:
Can pregnancy sleep patterns indicate the future onset postpartum depression?
2 doctor answers • 8 doctors weighed in
Dr. David Klineanswered
Obstetrics and Gynecology 38 years experience
6.3k viewsReviewed >2 years ago
A 40-year-old member asked:
I sometimes get sad but is that enough to need to take estrogen to prevent postpartum depression?
4 doctor answers • 7 doctors weighed in
A Verified Doctoranswered
6.7k viewsAnswered >2 years ago
A 21-year-old member asked:
Are panic disorder and anxiety disorder the same conditions?
4 doctor answers • 16 doctors weighed in
Family Medicine 40 years experience
6.5k viewsReviewed >2 years ago
A 23-year-old member asked:
Would biofeedback teach me to manage muscle pain resulting from my anxiety?
3 doctor answers • 5 doctors weighed in
General Practice 33 years experience
Very likely!: Research shows anxiety clearly increases the perception of pain and that even a healthy brain can develop abnormal EEG patterns in response to chronic pain. By comparing your EEG activity to a normative database of healthy people your age, we can see if any abnormal brainwave activity correlates with your symptoms of anxiety. That is the area to train.
6.2k viewsAnswered >2 years ago
Saint Cloud, FL
A 30-year-old male asked:
If I have had one seizure in the past is it safe to undergo a light hypnosis for anxiety I do take Dilantin which is a untheroputic level?
2 doctor answers • 6 doctors weighed in
Pediatric Neurology 48 years experience
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.
5.7k viewsAnswered >2 years ago
Last updated Sep 25, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.